The existence of a solution to a problem on the motion of a profile of arbitrary form in two-layer liquid flow
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1985), pp. 30-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_6_a4,
author = {D. V. Maklakov},
title = {The existence of a~solution to a~problem on the motion of a~profile of arbitrary form in two-layer liquid flow},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {30--36},
year = {1985},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_6_a4/}
}
TY - JOUR AU - D. V. Maklakov TI - The existence of a solution to a problem on the motion of a profile of arbitrary form in two-layer liquid flow JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1985 SP - 30 EP - 36 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1985_6_a4/ LA - ru ID - IVM_1985_6_a4 ER -
D. V. Maklakov. The existence of a solution to a problem on the motion of a profile of arbitrary form in two-layer liquid flow. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1985), pp. 30-36. http://geodesic.mathdoc.fr/item/IVM_1985_6_a4/